# SDR DALA2017010300114

- Difficulty date: December 29, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 44,645 hours, 23,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT AT 25D HOUSING LOOSE, REPAIRED EMERGENCY LIGHT HOUSING.
